# SDR 97ZZZX1240

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29530
- Make and model: Cessna 177
- Aircraft serial: 17700944
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Condition: Leaking
- Location: Fuel Selector
- Part time: 1,975 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION  IT WAS DETECTED THAT WHEN TESTING OR OPS CHECKING, THE FUEL SELECTOR VALVE TO DETERMINE DETENT OPERATION, MOVEMENT OF THE VALVE CAUSED FUEL TO LEAK OUT THE TOP OF VALVE AROUND THE SHAFT.  THIS HAD BEEN IN PROCESS FOR SOME TIME BECAUSE THE BELLY WAS FUEL STAINED ALSO.
